On the relations of graph parameters and its total parameters

Title
On the relations of graph parameters and its total parameters
Author(s)
이재운손무영[손무영]이징웬[이징웬]왕찌웬[왕찌웬]장중푸[장중푸]주언창[주언창]
Issue Date
201008
Publisher
SPRINGER HEIDELBERG
Citation
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, v.26, no.3, pp.525 - 528
Abstract
In this paper we get some relations between alpha(G), alpha'(G), beta(G), beta'(G) and alpha (T) (G), beta (T) (G). And all bounds in these relations are best possible, where alpha(G), alpha'(G), beta(G), beta'(G), alpha (T) (G) and beta (T) (G) are the covering number, edge-covering number, independent number, edge-independent number (or matching number), total covering number and total independent number, respectively.
URI
http://hdl.handle.net/YU.REPOSITORY/23862http://dx.doi.org/10.1007/s10255-008-8152-4
ISSN
0168-9673
Appears in Collections:
이과대학 > 수학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE